MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling (2091)
Date of Event 07/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed there are no similar complaints associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.Based on the instructions for use (ifu), an allergic reaction is a potential inherent risk of any pta procedure involving a drug coated balloon.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported a few days after the index procedure with two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter, the patient allegedly developed lower limb swelling after taking a prescribed oral medication.The prescribed medication was (b)(6).The patient called the doctor's office on (b)(6) and stated, "shortly after taking his (b)(6), a day after the index procedure, foot swelling occurred with a rash on both feet." the physician discussed holding the (b)(6) at the time of the call, but to continue all other prescribed medications.The patient feels good otherwise and no other symptoms have appeared.This is one of two products involved with the reported event and the associated manufacturers report numbers are 3006513822-2016-00156.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5855179
Report Number3006513822-2016-00157
Device Sequence Number11073300
Product Code ONU
UDI-Device Identifier00801741088551
UDI-Public(01)00801741088551(17)170626(10)GFZG0276
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2017
Device Model Number9004
Device Catalogue NumberLX35130540
Device Lot NumberGFZG0276
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight59